# SDR HNAA2024051400374

- Difficulty date: April 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 73 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E032046 SHEAR CLIP CRACKED AT FR73 BETWEEN STRGS 17L-16L.  REMOVED AND INSTALLED NEW AND SERVICEABLE SHEAR CLIP AT FR73 BETWEEN STRGS 17L-16L IAW EMB-145 SRM 51-40-02.
